# SDR ABXA20160401054

- Difficulty date: April 1, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14OT26073
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR NR 7 BEAM IS CORRODED 36" FROM FWD EDGE.  R & R NR 7 BEAM ON ALC DOOR IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 14OT2607-3, SN N/A, PART NAME ALC DOOR BEAM NR 7, EXACT FS & BS LOCATION ON ACFT, FROM 1285 - 1350, EXACT STRINGER & WS LOCATION ON ACFT, FROM STRINGER 17 - 17.  ACFT WAS GNDED.
